MathSciNet Relay Station
MathSciNet bibliographic data
MR1461438 (99k:92039) 92D25 (34D20)
Wendi, Wang; Lansun, Chen; Zhengyi, Lu Global stability of a population dispersal in a two-patch environment. Dynam. Systems Appl. 6 (1997), no. 2, 207–215.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement